RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 2, Pages 279–295 (Mi tmf4405)  

This article is cited in 1 scientific paper (total in 1 paper)

Dynamics of transitions between symmetric states of quantum systems

I. V. Aleksandrov


Abstract: The probabilities of particle transitions between two equivalent positions for the system in dynamical equilibrium are exactly calculated. The results are obtained in the form of correlation functions, which makes it possible to analyze corresponding problems for the gas phase as well as for the condensed one. The method of calculating probabilities is developed which is based on the locality of the interaction inducing the transition and does not require this interaction to be small. The results obtained are illustrated by simple examples.

Full text: PDF file (1836 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:2, 831–842

Received: 24.11.1970

Citation: I. V. Aleksandrov, “Dynamics of transitions between symmetric states of quantum systems”, TMF, 8:2 (1971), 279–295; Theoret. and Math. Phys., 8:2 (1971), 831–842

Citation in format AMSBIB
\Bibitem{Ale71}
\by I.~V.~Aleksandrov
\paper Dynamics of transitions between symmetric states of quantum systems
\jour TMF
\yr 1971
\vol 8
\issue 2
\pages 279--295
\mathnet{http://mi.mathnet.ru/tmf4405}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 2
\pages 831--842
\crossref{https://doi.org/10.1007/BF01038005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4405
  • http://mi.mathnet.ru/eng/tmf/v8/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Aleksandrov, “Quantum-statistical derivation of the equations of chemical kinetics for reactions of the type $AX+B=A+BX$”, Theoret. and Math. Phys., 8:3 (1971), 913–919  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:205
    Full text:68
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019